$7.69 when purchased online
Target Online store #3991
About this item
Highlights
- Children's Tylenol Liquid Oral Suspension with acetaminophen for pain & fever relief
- This oral suspension medicine starts to reduce fever in as little as 15 minutes
- Helps temporarily relieve cold and flu symptoms, including fever and sore throat
- The liquid kids' medicine starts working fast to also relieve toothache & headache
- Each 5mL dose contains 160 mg acetaminophen fever reducer & pain reliever
- The oral medicine can be used by children 2 - 11 years and comes in a grape flavor
- Ibuprofen-free, aspirin-free, alcohol-free, and is gentle on the tummy
- Tylenol is the #1 pediatrician recommended brand for pain & fever relief
Description
Intended for kids ages 2 to 11 years, Children's Tylenol Liquid Oral Suspension Medicine provides temporary relief from a range of cold and flu symptoms, including fever, minor aches and pains, headache and sore throat. Each 5 milliliter dose of this kids' liquid medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen to temporarily reduce fever and help relieve minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This children's cold & flu symptom medicine also comes in a kid-friendly grape flavor and is ibuprofen-, aspirin- and alcohol- free, and gentle on the tummy. From the #1 pediatrician recommended brand for pain & fever relief, Tylenol has been used by parents decade after decade for effective symptom relief.
Key Ingredients:
Acetaminophen: Pain reliever and fever reducer
How to Use:
This product does not contain directions or complete warnings for adult use. Do not give more than directed (see overdose warning)
Shake well before using
mL = milliliter Find right dose on chart below.
If possible, use weight to dose; otherwise, use age.
Remove the child protective cap and squeeze your child's dose into the dosing cup
Repeat dose every 4 hours while symptoms last
Do not give more than 5 times in 24 hours
Weight (lb), Age (yr), Dose (mL)*
Under 24 lbs, under 2 years: Ask a doctor
24-35 lbs, 2-3 years: 5 mL
36-47 lbs, 4-5 years: 7.5 mL
48-59 lbs, 6-8 years: 10 mL
60-71 lbs, 9-10 years: 12.5 mL
72-95 lbs, 11 years: 15 mL *or as directed by a doctor
Attention: Use only enclosed dosing cup specifically designed for use with this product. Do not use any other dosing device.
Brand Story:
TYLENOL® – The #1 doctor recommend brand of pain and fever relief – provides families with a variety of OTC pain relief products to relieve discomfort from minor aches and pains. TYLENOL® is driven to provide Care Without Limits to address the pain needs across ages and pain types through every stage of life.
Key Ingredients:
Acetaminophen: Pain reliever and fever reducer
How to Use:
This product does not contain directions or complete warnings for adult use. Do not give more than directed (see overdose warning)
Shake well before using
mL = milliliter Find right dose on chart below.
If possible, use weight to dose; otherwise, use age.
Remove the child protective cap and squeeze your child's dose into the dosing cup
Repeat dose every 4 hours while symptoms last
Do not give more than 5 times in 24 hours
Weight (lb), Age (yr), Dose (mL)*
Under 24 lbs, under 2 years: Ask a doctor
24-35 lbs, 2-3 years: 5 mL
36-47 lbs, 4-5 years: 7.5 mL
48-59 lbs, 6-8 years: 10 mL
60-71 lbs, 9-10 years: 12.5 mL
72-95 lbs, 11 years: 15 mL *or as directed by a doctor
Attention: Use only enclosed dosing cup specifically designed for use with this product. Do not use any other dosing device.
Brand Story:
TYLENOL® – The #1 doctor recommend brand of pain and fever relief – provides families with a variety of OTC pain relief products to relieve discomfort from minor aches and pains. TYLENOL® is driven to provide Care Without Limits to address the pain needs across ages and pain types through every stage of life.
Suggested Age: 2 Years and Up
Health Facts: Aspirin-Free, Contains Pain Reliever, Contains Acetaminophen
Active Ingredient Strength Value: 100 Milligrams
Product Form: Liquid
Primary Active Ingredient: Acetaminophen
Package Quantity: 1
Net weight: 4 fl oz (US)
TCIN: 16508033
UPC: 300450296047
Item Number (DPCI): 094-01-0764
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it.
Active ingredients
acetaminophen 160.0mg
Purpose
Pain reliever/fever reducerUses
Uses temporarily: reduces fever relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothacheDirections
Directions this product does not contain directions or complete warnings for adult use. do not give more than directed (see overdose warning), shake well before using, mL = milliliter, find right dose on chart below. If possible, use weight to dose; otherwise, use age. remove the child protective cap and squeeze your child's dose into the dosing cup repeat dose every 4 hours while symptoms last do not give more than 5 times in 24 hours, Weight (Ib) Age (yr) Dose (mL)* under 24 under 2 years ask a doctor 24-35 2-3 years 5 mL 36-47 4-5 years 7.5 mL 48-59 6-8 years 10 mL 60-71 9-10 years 12.5 mL 72-95 11 years 15 mL *or as directed by a doctor Attention: use only enclosed dosing cup specifically designed for use with this product. Do not use any other dosing device.Other information
Other information each 5 mL contains: sodium 2 mg, store between 20-25°C (68-77°F), do not use if carton tape or bottle wrap imprinted with "TYLENOL" is broken or missingInactive ingredients
anhydrous citric acid, d&c red no. 33, fd&c blue no. 1, flavors, glycerin, high fructose corn syrup, microcrystalline cellulose and carboxymethylcellulose sodium, purified water, sodium benzoate, sorbitol solution, sucralose, xanthan gum
Shipping details
Estimated ship dimensions: 2 inches length x 5.1 inches width x 2 inches height
Estimated ship weight: 0.42 pounds
Return details
This item can be returned to any Target store or Target.com.
This item must be returned within 90 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.
Q: Does it include a syringe? If not, is there one that would fit to dispense the medication?
submitted by BBubbles - 9 months ago
A: Hi there, the product comes with a dosing cup.
submitted byJohnson & Johnson - 4 months agoBrand expert
Q: what is the expaierd date please
submitted by Ed - 7 months ago
A: Hi there! Our Children's Tylenol Grape Flavor Oral Suspension's expiration date can be found on the bottle label or at the bottom of the carton. It lasts for 24 months.
submitted byJohnson & Johnson - 7 months agoBrand expert
Q: Is the glycerin derived from soy?
submitted by mijacafe - 2 years ago
A: We're so sorry for the inconvenience, but that information isn't available. Please contact your physician to get the best recommendation for your little one. Thank you!
submitted byJohnson & Johnson - 1 year agoBrand expert
Frequently bought together
Guests also viewed
Related Categories
- Health
- FSA & HSA Shop
- Medicines & Treatments
- Ways to Shop
- Health Brands
- Medicines & Treatments FSA & H...
Guests are saying
This children's pain reliever is highly praised for its effectiveness in quickly reducing fever and alleviating pain. Guests appreciate the pleasant taste, making it easy for children to take without fuss. The dye-free formula is a significant plus for parents concerned about additives. The user-friendly packaging allows for accurate dosing, ensuring peace of mind for caregivers. Overall, it is a reliable choice for parents seeking a safe and effective solution for their little ones' discomfort.
Summary created by AI from text of reviews reflecting recent feedback provided across different star ratings (includes incentivized reviews)
4.8 out of 5 stars with 10242 reviews
quality: 4.89 out of 5
value: 4.77 out of 5
100% would recommend
40 recommendations
Mom Must Have
5 out of 5 stars
madisonelizabethc_7746 - 17 days ago
originally posted on influenster.com

We love this affordable and effective medicine for our little ones. They don’t mind the taste and I don’t mind the dye free! A must have to keep in your home for emergencies.
Grape is the best
5 out of 5 stars
melissam1568_5483 - 17 days ago
originally posted on influenster.com

My favorite flavor is the grape for my children. It seems they take it easier than the other flavors. Easy to dispense. Great value of price to what you get.
Effective
5 out of 5 stars
pawanpreetk3_8036 - 18 days ago
originally posted on influenster.com

Whenever my child comes down with a fever or cold symptoms. It works reliably to bring the fever down and keeps my child comfortable. The dosing is easy to measure, and the flavor is kid-friendly. My kids like strawberry and cherry flavour.
Effective bringing down temperatures
4 out of 5 stars
helenh132_6301 - 18 days ago
originally posted on influenster.com

Always handy to have this liquid medicine in when have young children. Very effective at bringing temperatures down and must taste ok as the children have no problem taking it
Must have
5 out of 5 stars
beautyxxbemi_6261 - 19 days ago
originally posted on influenster.com

This has come through one too many times for my littles. Tested and trusted for years in all the seasons. I always have it on hand for my baby and toddler.
For the win
4 out of 5 stars
coolslurpie_4775 - 19 days ago
originally posted on influenster.com

The cherry flavor is the best. It comes with a dosage cup thank goodness. That’s really all I can say without getting an error message about going against the community guidelines
Effective
5 out of 5 stars
niryaj_2719 - 19 days ago
originally posted on influenster.com

This medicine is effective at reducing symptoms. This is a healthier alternative because it's dye free. This is a trusted brand in many households.
speed effectiveness
5 out of 5 stars
yunem_4170 - 19 days ago
originally posted on influenster.com

The first time I gave it to my baby, I was impressed by how quickly it lowered his temperature! And its flavor is pleasant, which makes it more tolerable during those times.
Great medicine
5 out of 5 stars
maceyh96_4219 - 20 days ago
originally posted on influenster.com

Great for my son when he spikes a fever! Doesn’t seem to have an issue with the flavor. Works right away and is affordable. Easy to use packaging and dosing. Can’t go wrong!
Gets the job done!
5 out of 5 stars
kellyr554_1270 - 20 days ago
originally posted on influenster.com

My son loves the taste and it works wonders! It comes with a little cup, but I did wish it came with a syringe too because my son takes his medicine better with a syringe!
Works
5 out of 5 stars
jenniferc1668_441 - 20 days ago
originally posted on influenster.com

A great reliable product that my kids take when they are feeling under the weather. I also like the fact that this one is dye free. My kids like the taste also.
Fast relief for fever and pain, ideal for children
5 out of 5 stars
yrmar1_4024 - 21 days ago
originally posted on influenster.com

This product has been helpful at home when my children have mild discomfort. We appreciate that it's colorant-free, the taste is palatable to them, and the packaging makes dosing easy. We always consult with the pediatrician before using it. It's a good addition to the family medicine cabinet.
Helps with discomfort from sickness
5 out of 5 stars
tikkin86_7761 - 22 days ago
originally posted on influenster.com

This helps my child relieve any cold/ fever pain. Lets them sleep soundly while they’re sick. Apparently it tastes great too because the little asks for more. Doesn’t realize it’s medicine. The whole bottle lasts a long time too. 10/10 recommend
Works
5 out of 5 stars
merendino114_6243 - 23 days ago
originally posted on influenster.com

It definitely works! Doses are explained on the bottle and you can see some instructions on the box as well. Follow the instructions very carefully. Highly recommended.
Good
5 out of 5 stars
arcenciel7_1881 - 24 days ago
originally posted on influenster.com

This is a reliable option for managing children's pain and fever. Always follow dosing instructions and consult a pediatrician if concerns arise.
So good for a sick child
5 out of 5 stars
brookeh276_8828 - 25 days ago
originally posted on influenster.com

Anytime my grand daughter gets sick, this is my go to for her. It tastes so good to her. I love that in the packaging there is always a syringe with it to make things so much easier. The price is reasonable. And it’s all natural ingredients. I love this for her!!!
Great product! And helpful for the fussy days
4 out of 5 stars
dmarisela_1955 - 25 days ago
originally posted on influenster.com

I received this product for free in exchange for my honest opinion. It has been a lifesaver for managing my child's fever and pain. The effectiveness is remarkable; it quickly provides relief, helping my child feel better in no time. The taste is great, making it easy for my little one to take without any fuss. I also appreciate that the packaging is clear and user-friendly, allowing for accurate dosing. For quality and effectiveness, the value for money is excellent.
Only product i buy
5 out of 5 stars
alexisn147_1940 - 25 days ago
originally posted on influenster.com

i love this stuff it’s truly the only thing i can get to work right for my son. the fact it’s dye free is one of the BEST parts of this! it works great and is better for you. thanks for thinking of our kids! plus they love the taste
Always keep on hand
5 out of 5 stars
jasmineb555_3628 - 25 days ago
originally posted on influenster.com

Always keep this on hand for when the kids have fevers. They like the taste and its east to give them. It works really fast and the packaging on the box and product itself has the dosages by weight and age so that is very helpful. It's worth the price and the ingredients help get their fevers down.
Always keep on hand
5 out of 5 stars
jasmineb555_3628 - 25 days ago
originally posted on influenster.com

Always keep on hand. It has a lot of product in it so its worth the price. We always keep it on hand for emergencies when they spike a bad fever and are not feeling well. It helps lower their fever so fast. It's easy to use and the doses are by age and weight so that Is helpful. My kids like the flavor and don't complain.